# SDR 95FDEA01520

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 580 ABOVE STR 28R FRAME CRACKED UNDER FLOOR SUPPORT.  STOP DRILLED CRACK, FABRICATED PATCH DRILLED IN PLACE REMOVED DEBURRED, ALODINED PRIMED AND PAINTED.  INSTALLED WET WITH SEALANT AT BS 580 STR 28R, ALL WORK DONE IAW FEDEX SRM 53-10-2, 51-40-3.
